Alert archive / California / River Flood Warnings in 2023
River Flood Warning 8, NWS Eureka, CA
NWS Eureka, CA issued this river flood warning at Jan 13, 2023, 11:30 AM PST for Mendocino County, California. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 13, 2023, 11:30 AM PST (19:30 UTC)
- Expired
- Jan 14, 2023, 11:22 PM PST
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mendocino County, CA
The radar
The Beale AFB radar (KBBX), 140 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Russian River near Hopland (HOPC1). The gauge peaked at 16.01 ft at Jan 14, 2023, 4:00 PM PST.
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11462500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
042
WGUS46 KEKA 131930
FLWEKA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
1130 AM PST Fri Jan 13 2023
...The National Weather Service in Eureka CA has issued a Flood
Warning for the following rivers in California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including areas around Hwy 101 near Hopland
and surrounding areas ...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at weather.gov/eka.
The next statement will be issued this evening at 1130 PM PST.
&&
CAC045-140730-
/O.NEW.KEKA.FL.W.0008.230113T1930Z-230115T2000Z/
/HOPC1.1.ER.230113T2345Z.230115T0700Z.230115T1800Z.NO/
1130 AM PST Fri Jan 13 2023
...FLOOD WARNING IS NOW IN EFFECT FROM NOON TODAY TO EARLY SUNDAY
AFTERNOON...
* WHAT...Minor flooding is forecast to occur along the Russian River
near Hopland.
* WHERE...Russian River near Hopland. This includes stretches along
Highway 101 near Hopland, Highway 175 near the Russsian River
Bridge and portions of Highway 222 near Ukiah as well as
surrounding low lying areas.
* WHEN...From this morning to Sunday afternoon. The River is
expected to receed below flood stage by late Sunday afternoon.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 10:45 AM PST Friday the stage was 9.9 feet.
- Forecast...The river will rise above flood stage late this
afternoon cresting to 16.0 feet just after midnight tonight.
It will then fall below flood stage tomorrow morning to 14.3
feet late tomorrow morning. It will rise above flood stage
again early tomorrow afternoon to 17.1 feet early Sunday
morning. It will then fall below flood stage again late
Sunday morning to 12.4 feet late Sunday evening. It will rise
to 14.7 feet early Monday afternoon. It will then fall again
and remain below flood stage.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.9 feet on 12/29/2010.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JT6 follow-up statements
160
WGUS86 KEKA 140103
FLSEKA
Flood Statement
National Weather Service Eureka CA
503 PM PST Fri Jan 13 2023
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including areas around Hwy 101 near Hopland
and surrounding areas ...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at weather.gov/eka.
The next statement will be issued late tonight at 500 AM PST.
&&
CAC045-141315-
/O.EXT.KEKA.FL.W.0008.000000T0000Z-230115T2230Z/
/HOPC1.1.ER.230114T0120Z.230115T0300Z.230115T1830Z.NO/
503 PM PST Fri Jan 13 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY AFTERNOON...
* WHAT...Minor flooding is forecast to occur along the Russian River
near Hopland.
* WHERE...Russian River near Hopland. This includes stretches along
Highway 101 near Hopland, Highway 175 near the Russian River
Bridge and portions of Highway 222 near Ukiah as well as
surrounding low lying areas.
* WHEN...Until early Sunday afternoon.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 3:45 PM PST Friday the stage was 12.7 feet.
- Forecast...The river will rise above flood stage late this
afternoon to 15.5 feet late this evening. It will then fall
below flood stage just after midnight tonight to 14.1 feet
late tomorrow morning. It will rise above flood stage again
early tomorrow afternoon to 17.1 feet late tomorrow evening.
It will then fall below flood stage again late Sunday morning
to 12.1 feet late Sunday evening. It will rise to 14.5 feet
Monday afternoon. It will then fall again and remain below
flood stage.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.9 feet on 12/29/2010.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JJW124
WGUS86 KEKA 141237
FLSEKA
Flood Statement
National Weather Service Eureka CA
437 AM PST Sat Jan 14 2023
...The Flood Warning continues for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including areas around Hwy 101 near Hopland
and surrounding areas ...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/eka.
The next statement will be issued this afternoon at 445 PM PST.
&&
CAC045-150045-
/O.EXT.KEKA.FL.W.0008.000000T0000Z-230115T2000Z/
/HOPC1.1.ER.230114T2020Z.230115T0300Z.230115T1830Z.NO/
437 AM PST Sat Jan 14 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 3:45 AM PST Saturday the stage was 12.4 feet.
- Forecast...River stage is expected to gradually increase this
morning, reaching flood stage by noon. The stage will the
crest around 8:00 pm this evening at 17 feet. The river is
expected to fall below flood stage late Sunday morning.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.9 feet on 12/29/2010.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JHW281
WGUS86 KEKA 141815
FLSEKA
Flood Statement
National Weather Service Eureka CA
1015 AM PST Sat Jan 14 2023
...The Flood Warning is extended for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including Hopland...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/eka.
The next statement will be issued this evening at 700 PM PST.
&&
CAC045-150300-
/O.EXT.KEKA.FL.W.0008.000000T0000Z-230116T0200Z/
/HOPC1.1.ER.230114T2020Z.230115T0300Z.230115T1830Z.NO/
1015 AM PST Sat Jan 14 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until tomorrow evening.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 3:45 AM PST Saturday the stage was 12.4 feet.
- Forecast...The river will rise to 14.5 feet early this
morning. It will then fall to 14.1 feet late this morning. It
will rise above flood stage this afternoon to 17.1 feet late
this evening. It will then fall below flood stage late
tomorrow morning to 12.1 feet late tomorrow evening. It will
rise to 14.5 feet Monday afternoon. It will then fall again
and remain below flood stage.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.9 feet on 12/29/2010.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JT243
WGUS86 KEKA 142344
FLSEKA
Flood Statement
National Weather Service Eureka CA
344 PM PST Sat Jan 14 2023
...The Flood Warning continues for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including areas around Hwy 101 near Hopland
and surrounding areas ...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/eka.
The next statement will be issued late tonight at 345 AM PST.
&&
CAC045-151145-
/O.EXT.KEKA.FL.W.0008.000000T0000Z-230115T2100Z/
/HOPC1.1.ER.230114T2002Z.230115T0100Z.230115T1200Z.NO/
344 PM PST Sat Jan 14 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast to occur along the Russian River
near Hopland.
* WHERE...Russian River near Hopland.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 17.0 feet, Significant flooding of Highway 175 at the
approaches to the Russian River bridge. Minor flooding of Highway
222 near Ukiah, and in crop land along the left and right banks of
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 2:45 PM PST Saturday the stage was 15.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:45 PM PST Saturday was 15.9 feet.
- Forecast...The river will rise to 16.4 feet late this
afternoon. It will then fall below flood stage late tonight
to 12.0 feet early Monday morning. It will rise to 12.4 feet
late Monday morning. It will then fall to 6.6 feet early
Thursday morning. It will then rise again but remain below
flood stage.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
16.5 feet on 01/17/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JJW957
WGUS86 KEKA 150510
FLSEKA
Flood Statement
National Weather Service Eureka CA
910 PM PST Sat Jan 14 2023
...The Flood Warning continues for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
For the Russian River...including areas around Hwy 101 near Hopland
and surrounding areas ...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/eka.
The next statement will be issued Sunday morning at 915 AM PST.
&&
CAC045-151715-
/O.EXT.KEKA.FL.W.0008.000000T0000Z-230115T1800Z/
/HOPC1.1.ER.230114T2002Z.230115T0030Z.230115T0700Z.NO/
910 PM PST Sat Jan 14 2023
...FLOOD WARNING WILL CONTINUE UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Russian River near Hopland.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 15.0 feet, Flooding of Highway 175 is expected at the
approaches to the Russian River bridge. Expect flooding of
cropland on the right bank of river.
* ADDITIONAL DETAILS...
- At 8:45 PM PST Saturday the stage was 15.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM PST Saturday was 16.0 feet.
- Forecast...The river peaked near 16 ft and is beginning to
very slowly subside. The river will then hover very close to
Flood Stage early Sunday morning before continuing to drop as
the morning progresses.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
15.6 feet on 03/28/2012.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JJW162
WGUS86 KEKA 150722
FLSEKA
Flood Statement
National Weather Service Eureka CA
1122 PM PST Sat Jan 14 2023
...The Flood Warning is cancelled for the following rivers in
California...
Russian River near Hopland affecting Mendocino County.
CAC045-150830-
/O.CAN.KEKA.FL.W.0008.000000T0000Z-230115T0722Z/
/HOPC1.1.ER.230114T2002Z.230115T0030Z.230115T0600Z.NO/
1122 PM PST Sat Jan 14 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Russian River near Hopland.
* ADDITIONAL DETAILS...
- At 10:45 PM PST Saturday the stage was 14.9 feet.
- Forecast...The river will fall to 11.3 feet late Sunday
evening with dry weather allowing into to continue to fall
early this week.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$
JHWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Jan 13, 5:00 AM PST, 6 hours 30 minutes earlier.
Area forecast discussion, Jan 13, 5:00 AM PST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
500 AM PST Fri Jan 13 2023
.SYNOPSIS...Rain will continue today with a chance of isolated
thunderstorms along the coast. Another round of gusty south winds
are expected early Saturday with short periods of heavy rain
possible in Mendocino and Lake Counties. Minor flood concerns will
continue through Saturday.
&&
.DISCUSSION...Rain has persisted overnight, mostly along a
strictly north south oriented cold front stalled off shore. This
configuration has kept the bulk of the rain focused in the King
Range where up to 2 inches of rain has fallen overnight. Less than
0.5 inches has fallen elsewhere. Winds have been strongest in
showers earlier in the evening that generated strong downdrafts from
very dry air near the surface. Winds have gradually calmed, though
gusts up to 50 mph have persisted on high coastal ridges.
Warm, dry air being pulled from the desert southwest allowed for
very dry and warm conditions Thursday. This advection will continue
early Friday, likely allowing for coastal highs near 60 despite the
cloud cover. Warm weather will be cut short, however, as the cold
front offshore is expected to cross the area during the day. Rain
will continue along the front, likely bringing an additional 0.5 to
1.5 inches of rain, mostly focused on south oriented ridges.
Unusually warm temperatures have kept snow levels well above 5000
feet, minimizing snow concerns through Friday except for the highest
peaks of the Klamath Mountains.
Instability behind the front may allow for some isolated thunder
along the coast with CAMs showing the best chance near Shelter Cove.
The HRRR and HREF continues to show the possibility of enhanced rain
rates on local burn scars as high as 0.8 inches of rain an hour on
the high end later this morning, but debris flow concerns remain too
low to warrant a flash flood watch.
One more Pacific storm is expected to crash into the area early
Saturday. This system is expected move rapidly. The quick pulse of
rain is expected to drop another 1.5 to 3 inches of rain across the
area. This will bring some flooding concerns (see hydro section
below). In addition, south winds will peak back up along coastal
headland and ridges, bring another round of gusts near 50 mph. This
possibility will likely warrant another wind advisory early
Saturday.
This weekend system is associated with a much deeper trough aloft
than the past couple of weeks. This will allow cooler air to sneak
into the area, dropping snow levels near 3000 feet late Sunday into
Monday. As lingering showers continue through the weekend,
accumulating snow could return along much of Highways 3, 36, and 299
in Trinity County. Overall accumulation, thankfully, should stay
relatively light around 2 to 6 inches every 24 hours at pass level.
Should this forecast stay on track, a winter weather advisory is
likely.
Cluster ensembles show low pressure pushing east and high pressure
forming over the eastern Pacific by mid next week. This pattern
would finally put an end to the atmospheric river onslaught,
focusing lighter precipitation further north in Humboldt and Del
Norte Counties. By late next week, all cluster ensembles show
ridging over the eastern Pacific with no rain currently in the
forecast beyond coastal drizzle for next Thursday and Friday. /JHW
&&
.AVIATION...Rains will continue to spread over the area today,
bringing occasional MVFR visibility reductions. Gusty southerly
winds will help to keep ceilings above 3000 feet along the North
Coast. A relative lull in the winds at KCEC during the afternoon may
allow ceilings to drop to MVFR levels. Rain will become more showery
during the late afternoon and evening hours, but another surface low
will drop toward the area late tonight, bringing another increase in
rain coverage and intensity.
At KUKI...Ceilings will be generally lower, mostly MVFR through the
day. Rain will decrease enough to warrant VCSH by late afternoon,
but rain will become more widespread again around midnight. Have
included LLWS through 15Z this morning. /SEC
&&
.MARINE...Winds will gradually diminish with short period seas
following suit. A Hazardous Seas Warning continues through mid-
afternoon today for the N outer waters and all of the S waters. Have
hoisted a shorter duration Hazardous Seas Warning for the N inner
waters through 9 AM this morning due to observed sea state in that
area. Southerlies are expected to increase once again later tonight
as a surface low approaches the area and tightens the pressure
gradient. Gale force gusts are likely for the N outer waters, but
they should be fairly short lived.
Winds are forecast to become more westerly late Saturday and briefly
diminish through midday Sunday. However, southerly winds will ramp
up once again Sunday afternoon as yet another low pressure center
heads toward the area. This system may move directly over the
coastal waters, complicating the wind forecast as we get late in the
weekend and into the early part of next week. /SEC
&&
.HYDROLOGY...High water conditions continue throughout the area with
continues showers expected over the next 48 hours. Lighter rainfall
today will ensure that soils remain saturated despite dry air
advection. Models are indicating a period of heavy rain possible
early Saturday over the southern portions of the area that is of
particular concern. A flood watch has been issued for this period of
increased small stream and land slide risk. During the heaviest
rainfall, there may be some limited debris flow concerns for the
Southern August complex, but confidence is too low to justify a
Flash Flood watch at this time.
Otherwise, heavy rain in Mendocino County will continue to swell the
Russian and Navarro river. Both rivers are forecast to crest above
flood stage Saturday. Although not official forecast points, both the
Garcia River in Mendocino and Scotts Creek in Lake are forecast to
rise above 10 feet where they normally cause minor flooding. Further
north, the Eel and Mad rivers are expected to reach monitor stage.
Overall river stages are expected to fall with drier weather later
this week. /JHW
&&
.BEACH HAZARDS...A High Surf Advisory remains in effect through
10 AM this morning. Breakers were a bit higher than forecast
overnight, and they are still running closer to 25 feet early this
morning. This may delay them falling below advisory criteria, but we
will continue to monitor through the mid-morning hours. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
High Surf Advisory until 10 AM PST this morning for CAZ101-
103-104-109.
Wind Advisory until 6 AM PST early this morning for
CAZ102>106-109-110.
Flood Watch from late tonight through Saturday evening for
CAZ104-106-108>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Hazardous Seas Warning until 9 AM PST this morning for
PZZ450.
Hazardous Seas Warning until 3 PM PST this afternoon for
PZZ455-470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jan 13, 3:11 AM PST, 8 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 311 AM PST Fri Jan 13 2023 CAZ102-105-141115- Del Norte Interior-Northern Humboldt Interior- 311 AM PST Fri Jan 13 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty winds early Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-141115- Northern Trinity- 311 AM PST Fri Jan 13 2023 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Snowfall likely at elevations near 3000 feet Sunday into Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-141115- Coastal Del Norte- 311 AM PST Fri Jan 13 2023 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A High Surf Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ103-141115- Northern Humboldt Coast- 311 AM PST Fri Jan 13 2023 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A High Surf Advisory is currently in effect. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gusty winds Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ104-109-141115- Southwestern Humboldt-Mendocino Coast- 311 AM PST Fri Jan 13 2023 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A High Surf Advisory is currently in effect. A Wind Advisory is currently in effect. A Flood Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Flood Watch is currently in effect. Gusty winds Staurday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ108-111>115-141115- Southern Trinity-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 311 AM PST Fri Jan 13 2023 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Flood Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Flood Watch is currently in effect. Periods of heavy rain possible early Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ106-110-141115- Southern Humboldt Interior-Northwestern Mendocino Interior- 311 AM PST Fri Jan 13 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is currently in effect. A Flood Watch is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Flood Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 2:19 AM PST | Flood Watch | EKA | Humboldt, Lake, Mendocino, Trinity | 32 hr |
| Jan 13, 8:37 AM PST | Small Craft Advisory | EKA | 17 hr | |
| Jan 13, 12:01 PM PST | River Flood Warning | EKA | Mendocino | 33 hr |
| Jan 13, 12:52 PM PST | Areal Flood Warning | EKA | Mendocino | 37 hr |
| Jan 13, 2:27 PM PST | Wind Advisory | EKA | Del Norte, Humboldt, Mendocino | 33 hr |
| Jan 13, 2:42 PM PST | Gale Warning | EKA | 35 hr |
Nearby
River Flood Warnings in California, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.